# SDR AU981075

- Difficulty date: August 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- Propeller: Mcauly 3AF34C502
- System (JASC): 5280 · Landing Gear Doors
- Part: Rib
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT MAIN LANDING GEAR DOOR RIBS AND ADJACENT STRUCTURE CRACKED.
